# SDR AALA201710099026

- Difficulty date: September 10, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON NOSE LANDING GEAR LEFT HAND AFT DOOR, AFT HINGE FITTING AT YT449 AND FRAME 20. REPLACED THE HINGE FITTING IAW CMM 52-82-32-400-802, AND 51-72-11.
